MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE PS FB INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE PS FB INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); No Code Available (3191); Joint Laxity (4526)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Patient was revised to address pain and instability.All components were well fixed.Surgeon removed femur tibia and insert and replaced with an attune revision knee with sleeves on both sides.Doi: (b)(6) 2016; dor: (b)(6) 2019; right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: a2 (dob), d4 (expiration date), h6 (clinical and impact codes).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E3: initial reporter occupation: lawyer.
 
Event or Problem Description
On (b)(6) 2016, the patient received a right attune total knee to treat degenerative joint disease.The patella was resurfaced and depuy cement was utilized.The surgeon noted the removal of a screw from the right knee from an unknown manufacturer implanted during a previous operation for an unknown reason.There were no indicated intra-operative complications.On (b)(6) 2019, the patient underwent a right knee revision to address pain, instability, and tibial tray loosening at the cement to implant interface.The surgeon noted the removal of excess scar tissue.The tibial tray, tibial insert, and femoral component were revised.The patellar component was retained.The patient was revised with depuy products and depuy cement x 1.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 8 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8353469
Report Number1818910-2019-85153
Device Sequence Number1825987
Product Code JWH
UDI-Device Identifier10603295050384
UDI-Public10603295050384
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number1516-40-810
Device Catalogue Number151640810
Device Lot Number278104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer03/25/2019
06/04/2021
07/09/2021
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date03/26/2019
06/14/2021
07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM RT SZ 8 CEM; SCREW (UNK MFR & PROD DETAILS); SMARTSET MV ENDURANCE 80G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight80